MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO2520FX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Cellulitis (1768); Purulent Discharge (1812); Emotional Changes (1831); Unspecified Infection (1930); Pain (1994); Hernia (2240); Anxiety (2328); Injury (2348); Depression (2361); Ascites (2596); Abdominal Distention (2601); Weight Changes (2607); Fluid Discharge (2686); No Code Available (3191); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The preoperative and postoperative diagnosis was unknown, and the procedure performed was unknown.She had revision surgery 2 year and 2 months post-surgery.The preoperative and postoperative diagnosis was recurrent abdominal wall infection, suspected infected mesh material, abdominal obesity, abdominal pain syndrome and the procedures performed was exploratory laparotomy, adhesiolysis, excision of old mesh, complex re operative repair of ventral incisional hernia with biological xenograft, abdominal wall closure reinforcement.The patient experienced mesh infection, mesh removal.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for therapeutic treatment of an incisional hernia by laparoscopic repair.It was reported that after implant, the patient experienced recurrent abdominal wall infection, fluid was visualized radiographically around the mesh material, recurrence, suspected infected mesh material, adhesions, abdominal cellulitis, purulent drainage, abdominal obesity, and abdominal pain syndrome.Post-operative patient treatment included exploratory laparotomy, adhesiolysis, excision of old mesh, antibiotics, complex reoperative repair of ventral incisional hernia with biological xenograft,abdominal wall closure reinforcement, and mesh removal.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic. the fda was notified of this large complaint receipt. due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced recurrent abdominal wall infection, fluid was visualized radiographically around the mesh material, recurrence, suspected infected mesh material, adhesions, abdominal cellulitis, purulent drainage, abdominal obesity, pain, and abdominal pain syndrome.Post-operative patient treatment included exploratory laparotomy, a dhesiolysis, excision of old mesh, antibiotics, complex reoperative repair of ventral incisional hernia with biological xenograft, abdominal wall closure reinforcement, and mesh removal.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced recurrent abdominal wall infection, fluid was visualized radiographically around the mesh material, recurrence, suspected infected mesh material, adhesions, abdominal cellulitis, purulent drainage, abdominal obesity, pain, anxiety, depression, swelling, bloating, loss of enjoyment of life, digestive issues, and abdominal pain syndrome.Post-operative patient treatment included exploratory laparotomy, adhesiolysis, excision of old mesh, antibiotics, complex reoperative repair of ventral incisional hernia with biological xenograft, abdominal wall closure reinforcement, medication, and mesh removal.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key7107727
Report Number9615742-2017-05957
Device Sequence Number10784688
Product Code FTL
UDI-Device Identifier10884521179813
UDI-Public10884521179813
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2013
Device Model NumberPCO2520FX
Device Catalogue NumberPCO2520FX
Device Lot NumberPLF00057
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Supplement Date Received by Manufacturer06/05/2019
06/05/2019
01/29/2020
11/03/2021
12/20/2023
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date10/04/2019
01/28/2020
02/05/2020
11/19/2021
12/22/2023
Date Device Manufactured06/11/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ABSORBATACK, LOT# UNKNOWN
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale
Patient Weight113 KG
Patient RaceWhite